# SDR UIEA2018082101754

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,360 hours, 15,447 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT RADAR FAILED. COMPLIED WITH BITE TEST. FIM 34-48 FAULT TREE 811, STEP-1 PASSES WITHOUT FAULTS. FOLLOWED AMM 34-43-00. OPERATIONAL TEST AND SYSTEM TEST OK AND NO FAULTS NOTED. AIRCRAFT OK FOR SERVICE.
